Volume 2018

Issue 2

Generalized differentiability and subdifferential of convex fuzzy-valued functions and applications
Mohammadreza Balooch Shahryari
Volume 2018, Issue 2, Year 2018 Article ID jfsva-00439, Pages 37-48
Published: 27 July 2018

Non-probabilistic solution of moving plate problem with uncertain parameters
Sukanta Nayak, Snehashish Chakraverty
Volume 2018, Issue 2, Year 2018 Article ID jfsva-00402, Pages 49-59
Published: 27 July 2018

Intuitionistic Fuzzy Probability of an Event
Gholamreza Hesamian, Mohammad Ghasem Akbari
Volume 2018, Issue 2, Year 2018 Article ID jfsva-00396, Pages 60-68
Published: 27 July 2018

Solving nonlinear Volterra's population growth model using the fuzzy transform method
M. Adabitabar Firozja, B. Agheli
Volume 2018, Issue 2, Year 2018 Article ID jfsva-00433, Pages 69-76
Published: 15 December 2018

Some Properties of Intuitionistic $L- T_{0}$ Spaces
Rafiqul Islam, M. S. Hossain, Ruhul Amin
Volume 2018, Issue 2, Year 2018 Article ID jfsva-00426, Pages 77-85
Published: 15 December 2018

Relative Fuzzy Set
K. E. Osawaru, J. O. Olaleru, H. O. Olaoluwa
Volume 2018, Issue 2, Year 2018 Article ID jfsva-00411, Pages 86-110
Published: 15 December 2018